# SDR DALA2017032302346

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,112 hours, 37,826 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED LOC. AT 60 IN OUTB END AND 4.0 IN TRAILING EDGE UP SLAT 4 PER SURFACE AT LT WING.  REPAIRED SLAT 4 ON UPPER SURFACE AT LT WING LOC AT 60" OUTBOARD END AND 4" TRAILING EDGE IAW SRM 57-43-02 REP 1 AND SRM 51-70-10.
